MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI

UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI
Model Number MMT-381
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(5) patient country: the united states.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 18-mar-2026 this medical device report (mdr) is being submitted as the initial report.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 18/mar/2026 against lot number 6000120 and similar malfunction codes: insertion site egress - trace moisture / superficial wetness, leakage from infusion site (cannula base part/cannula) (specific cause not identified).The review confirmed that lot 6000120 and the identified failure mode are not associated with any non-conformance report (ncr)s or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 18/mar/2026 against lot number criteria equal 6000120 and similar malfunction codes: insertion site egress - trace moisture / superficial wetness, leakage from infusion site (cannula base part/cannula) (specific cause not identified).The number of complaints is 1.The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 6000120 was manufactured according to work instruction (wi) version 14 and manufactured in the m10 and m14, on 10/mar/2023 with a total of (b)(4) units.The sub-assembly: cannula lot 3c01164 was manufactured according to the wi version 10 and manufactured in the machine lc05, on 06-mar-2023, with a total of (b)(4) units.Lot 3c01145 was manufactured according to the wi version 10 and manufactured in the machine lc05, on 11-mar-2023, with a total of (b)(4) units.Lot 3c01165 was manufactured according to the wi version 10 and manufactured in the machine lc05, on 11-mar-2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 16-oct 2023 under child complaint investigation record (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaints for lot 6000120.No non-conformance report (ncr)s, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts) root cause of problem: n/a - this complaint did not require escalation to capa therefore, no further root cause investigation has been completed.Corrective action as a result of the investigation: n/a - this complaint did not require escalation to capa therefore, no capa plan is available.Capa determination = no capa required.Complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced leakage at the cannula site during physical activity on (b)(6) 2023.No further information available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT SHORT 60/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701339
Report Number3003442380-2026-99795
Device Sequence Number10439734
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2026
Device Model NumberMMT-381
Device Lot Number6000120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown